Journal of Differential Geometry

The normalized curve shortening flow and homothetic solutions

U. Abresch and J. Langer

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 23, Number 2 (1986), 175-196.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440025

Digital Object Identifier
doi:10.4310/jdg/1214440025

Mathematical Reviews number (MathSciNet)
MR845704

Zentralblatt MATH identifier
0592.53002

Subjects
Primary: 53A04: Curves in Euclidean space
Secondary: 53C22: Geodesics [See also 58E10] 58F17

Citation

Abresch, U.; Langer, J. The normalized curve shortening flow and homothetic solutions. J. Differential Geom. 23 (1986), no. 2, 175--196. doi:10.4310/jdg/1214440025. https://projecteuclid.org/euclid.jdg/1214440025


Export citation